MAUDE Adverse Event Report: COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER

COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER
Model Number N/A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: sales and marketing manager.Pma/510(k) #: exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported a neff percutaneous access set was used during an unknown procedure in an unknown patient.During the procedure, the device reportedly "broke up." as reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown or unavailable.D10 ¿ product received on: (b)(6) 2019.Investigation ¿ evaluation.A review of the complaint history, device history record, drawing, quality control, and specifications of the device, as well as a visual inspection and dimensional verification, were conducted during the investigation.The complaint device was returned to cook for investigation.During investigation, the separation at the hub was confirmed, and slight distal end damage was noted.All dimensions deemed relevant to the reported failure mode were analyzed and found that the device was manufactured within specification.Additionally, a document based investigation evaluation was performed.Sufficient inspection activities are in place to identify this failure mode prior to distribution.The device history record (dhr) for the reported lot was reviewed.The dhr records no relevant nonconformances for the reported lot, components, or raw materials.A software search for complaints on the reported lot found no additional complaints from the field.Due to this information, there is no evidence suggesting that nonconforming product from this lot exists in house or in the field.Based on the information provided, the examination of returned product and the results of the investigation, it was concluded that a component failure without manufacturing or design deficiency contributed to the event.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
NEFF PERCUTANEOUS ACCESS SET
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8871265
Report Number1820334-2019-01953
Device Sequence Number617461
Product Code KGZ
UDI-Device Identifier00827002084261
UDI-Public(01)00827002084261(17)220213(10)9519154
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2022
Device Model NumberN/A
Device Catalogue NumberNPAS-100-NT
Device Lot Number9519154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2019
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1